# SDR SWAA2023030899929

- Difficulty date: February 7, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 58,667 hours, 35,279 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT FLOOR STRUCTURE - WET AREA; FLOOR BEAM STA 986.5; LBL 45; FOUND CORROSION AROUND FASTENER HOLE.<[01] REMOVED NUTPLATE AT CABIN PASSENGER FLOOR STRUCTURE- WET AREA FLOOR BEAM STA 986.5; LBL 45 AS PER SRM 51-40-02-0G-0;[16] FABRICATED REPAIR PARTS. STRAP; ANGLE AND FILLER AS PER SRM 53-70-51-2R-6 TABLE 204;[17] VERIFIED STEP 16. VERIFIED FABRICATION OF REPAIR PARTS.;[18] TREATED AND PRIMED REPAIR PARTS AND BARE METAL OF THE REPAIR AREA AS PER AMM 51-21-41-370-801 AND AMM 51-21-72-370-804;[19] REINSTALLED NUTPLATE REMOVED IN STEP 1 AS PER SRM 51-40-02-0G-0;[20] VERIFIED STEPS 18 AND 19. OK TO INSTALL FABRICATED PARTS.;[21] INSTALLED FABRICATED PARTS AS PER REFERENCE SRM 53-70-51-2R-6; FIGURE 205; ALTERNATIVE 4.;[22] VERIFIED STEP 21 .;[23] REMOVED CORROSION; EVALUATED REWORKED AREA. ORIGINAL THICKNESS 0.150'; MATERIAL LOST 0.110'; MATERIAL REMAINING 0.040'. FOUND OUT OF LIMITS; FABRICATED; TREATED; PRIMED AND INSTALLED REPAIR PARTS. STRAP; ANGLE AND FILLER AS PER SRM 53-70-51-2R-6 TABLE 204.SRM 53-70-51-1A-1;[24] VERIFIED STEP 23 AS FINAL.
